# SDR CALA2023021000385

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 88,726 hours, 34,391 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wheel
- Part number: A319A320MLG
- Part serial: 1256
- Condition: Unknown
- Location: Mlg #2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORT FROM UPLINE STATION, PLEASE CHECK MLG WHEELS AND VERIFY ALL MLG WHEEL BOLTS INTACT REF AMM 32-41-00. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTRACT MX V939360 SHELDAHL , BRIAN INSPECTED ALL 4 MLG WHEELS CHECK MLG WHEELS AND VERIFY ALL MLG WHEEL BOLTS INTACT REF AMM FOUND ONE TIE BOLT MISSING #2 MLG TIRE. 32-41-00. CONTACT TOMC. REPLACED #2 MLG TIRE REF AMM 32-41-11/401 PARTS USED: 1898839,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1898839  SN OFF 1530 IPC REFERENCE # 32-41-11 WHEEL, TIRE, AS  OFF 31-3245-9-9001 1256 ON 31-3245-9-9001 5298
